Order Article Reprints
Journal: Mathematics, 2025
Volume: 13
Number: 551
Article:
Novel Fractional Boole’s-Type Integral Inequalities via Caputo Fractional Operator and Their Implications in Numerical Analysis
Authors:
by
Wali Haider, Abdul Mateen, Hüseyin Budak, Asia Shehzadi and Loredana Ciurdariu
Link:
https://www.mdpi.com/2227-7390/13/4/551
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.